MENU

You are here

Publications

Export 24 results:
Filters: First Letter Of Last Name is R  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
R
Ruziboev M. Gibbs-Markov-Young Structures and Decay of Correlations. 2015 .
Rozza G, Manzoni A, Negri F. Reduction strategies for PDE-constrained oprimization problems in Haemodynamics. European Congress on Computational Methods in Applied Sciences and Engineering (ECCOMAS 2012) J. Eberhardsteiner et.al. (eds.), Vienna, Austria, 10-14 sept. 2012 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6338
Rozza G. Fundamentals of Reduced Basis Method for problems governed by parametrized PDEs and applications. In: Separated representations and PGD-based model reduction : fundamentals and applications. Vol. 554. Separated representations and PGD-based model reduction : fundamentals and applications. Wien: Springer; 2014.
Rozza G, Huynh P, Manzoni A. Reduced basis approximation and a posteriori error estimation for Stokes flows in parametrized geometries: roles of the inf-sup stability constants. Numerische Mathematik, 2013 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6339
Rozza G, Chen P, Quarteroni A. Multilevel and weighted reduced basis method for stochastic optimal control problems constrained by Stokes equations. Numerische Mathematik, (2015), 36 p. Article in Press [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34491
Ronzani M. Instanton counting on compact manifolds. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35219
Rizzi M. Qualitative properties and construction of solutions to some semilinear elliptic PDEs. 2016 .
Rizzi M, Montangero S, Silvi P, Giovannetti V, Fazio R. Homogeneous multiscale entanglement renormalization ansatz tensor networks for quantum critical systems. New J. Phys. 12 (2010) 075018 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4067
Rizzi M. Qualitative properties and construction of solutions to some semilinear elliptic PDEs. 2016 .
Rizzi M, Cataudella V, Fazio R. 4e-condensation in a fully frustrated Josephson junction diamond chain. Phys. Rev. B 73 (2006) 100502(R) [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2400
Rizzi L. The curvature of optimal control problems with applications to sub-Riemannian geometry. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7321
Rizzi M. Qualitative properties and construction of solutions to some semilinear elliptic PDEs. 2016 .
Rizzi M, Polini M, Cazalilla MA, Bakhtiari MR, Tosi MP, Fazio R. Fulde-Ferrell-Larkin-Ovchinnikov pairing in one-dimensional optical lattices. Phys. Rev. B 77 (2008) 245105 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2694
Rizzi L, Barilari D. A formula for Popp\'s volume in sub-Riemannian geometry. Analysis and Geometry in Metric Spaces, vol. 1 (2012), pages : 42-57 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6501
Riva F, Nardini L. Existence and uniqueness of dynamic evolutions for a one dimensional debonding model with damping.; 2018. Available from: http://preprints.sissa.it/handle/1963/35319
Reina C, Zampa A. Quantum homogeneous spaces at roots of unity. In: Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. SISSA Library; 1995. Available from: http://hdl.handle.net/1963/1022
Reina C, Falqui G. N=2 super Riemann surfaces and algebraic geometry. J. Math. Phys. 31 (1990), no.4, 948-952 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/807
Reina C, Falqui G. A note on the global structure of supermoduli spaces. Comm.Math.Phys. 31 (1990), no.4, 948 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/806
Rebollo TC, Ávila ED, Marmol MG, Ballarin F, Rozza G. On a certified smagorinsky reduced basis turbulence model. SIAM Journal on Numerical Analysis [Internet]. 2017 ;55:3047-3067. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85039928218&doi=10.1137%2f17M1118233&partnerID=40&md5=221d9cd2bcc74121fcef93efd9d3d76c
Raimondo A. Frobenius manifold for the dispersionless Kadomtsev-Petviashvili equation. Communications in Mathematical Physics 311 (2012) 557-594 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6040
Racca S. A model for crack growth with branching and kinking. SISSA; 2013. Available from: http://hdl.handle.net/1963/6490
Racca S. Some models of crack growth in brittle materials. 2013 .
Racca S. A Viscosity-driven crack evolution. Advances in Calculus of Variations 5 (2012) 433-483 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5130
Racca S, Toader R. A variational model for the quasi-static growth of fractional dimensional brittle fractures. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6983

Sign in